# SDR SWIA200413446

- Difficulty date: May 20, 2004
- Submitted: June 24, 2004
- Operation: Air carrier
- Aircraft: N927SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7693
- Aircraft time: 3,982 hours, 3,437 cycles
- Engine: Ge CF343B1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO PIT TRANSVERSE BEAM TO LANDING PLATE ATTACH ANGLE IS CRACKED FOR DOOR STOP FITTING FS 589.00 LBL 43.0.  DISCOVERED DURING C-CHECK INSPECTION.  REPLACED ANGLE IAW CRJ SRM 51-40-11, 51-23-00, 51-42-06, 51-42-21, 51-21-11, 51-42-02, AND RII53-401.
